# SDR ASAA2017112522676

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 29,052 hours, 8,638 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gasket
- Part number: 745001753312
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR DRIVE LIGHT ILLUMINATED IN FLIGHT.   ACCOMPLISHED QRH PROCEDURE.  ACFT GROUNDED.  CREW DISCONNNECTED THE NR 2 IDG. SERVICED THE NR 2 IDG IAW AMM 12-13-21. CONNECTED IDG AND RAN THE RN 2 ENGINE. VOLTS AND FREQUENCIES GOOD. OIL LEAK DISCOVERED AT BOTTOM OF SIGHT GLASS IAW AMM 24-11-00. REMOVED AND REPLACED INNER AND OUTER NR 2 IDG SIGHT GLASS GASKETS IAW CMM 24-11-85. OPS AND LEAK CHECKED GOOD IAW AMM 24-11-00-700-803.
